MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08463662001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable magnesium results for an unspecified number of patient samples on a cobas pro c 503 module.An example of discrepant results was provided for 1 patient sample.The initial result was 3.5 mg/dl.The sample was automatically repeated and the result was 5.8 mg/dl.The sample was tested on another analyzer and the results were 3.56 mg/dl and 3.49 mg/dl.It is unknown which result is correct.The results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The reagent lot number is 73167701 with an expiration date of 31-mar-2025.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer's calibration and qc results were ok.The field service representative found the reagent probe was out of alignment and the sonic wash was not clean and white crust was on the cover.He verified all of the wash stations and probe adjustments, reviewed maintenance handling with the customer (reagent probe replacement and cleaning the sonic wash station), and verified the instrument by performing a hardware check and precision testing.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18591694
Report Number1823260-2024-00239
Device Sequence Number12793140
Product Code JJE
UDI-Device Identifier07613336158784
UDI-Public07613336158784
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown